RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 5, Pages 199–208 (Mi fpm1252)  

Public-key cryptographic system based on generalized satisfiability problem

E. A. Potseluevskaya

M. V. Lomonosov Moscow State University

Abstract: In the modern world, a considerable part of information is processed in electronic form. The necessity of protection of this information during its transmission over open communication channels has lead to a wide spread of public-key cryptographic systems based on different NP-complete problems. In this article, the realization of an asymmetric cryptosystem based on an NP-complete S-satisfiability problem is concerned.

Full text: PDF file (119 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 172:5, 751–758

Bibliographic databases:

UDC: 004.056.55

Citation: E. A. Potseluevskaya, “Public-key cryptographic system based on generalized satisfiability problem”, Fundam. Prikl. Mat., 15:5 (2009), 199–208; J. Math. Sci., 172:5 (2011), 751–758

Citation in format AMSBIB
\Bibitem{Pot09}
\by E.~A.~Potseluevskaya
\paper Public-key cryptographic system based on generalized satisfiability problem
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 5
\pages 199--208
\mathnet{http://mi.mathnet.ru/fpm1252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2745111}
\transl
\jour J. Math. Sci.
\yr 2011
\vol 172
\issue 5
\pages 751--758
\crossref{https://doi.org/10.1007/s10958-011-0217-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79151485809}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1252
  • http://mi.mathnet.ru/eng/fpm/v15/i5/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:169
    Full text:79
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020